# SDR VTZA97405

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Select Switch
- Part number: 5948YMK83NP
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LYH/IAD - FLT 6273 - DURING TAXI AT 1357 HOURS ON 7-22-97, RETURNED TO GATE DUE TO FLAPS STUCK AT 35 DEGREES.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED FLAP SELECT SWITCH, OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
